# SDR DXTA2025010601820

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0339
- Aircraft time: 2,150 hours, 1,473 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Part serial: NSN
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN LIFT MOTOR WILL NOT ENGAGE.  ORH PROCEDURE DID NOT WORK. THE DOOR WILL NOT CLOSE.  REPEAT RIGHT UP. CORRECTIVE ACTION: REPLACED HARNESS ASSEMBLY. OPS CHECK GOOD. IAWCE-680A AMM CH 52-10-50.
